# SDR SWAA2022022375355

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AREA POWER SUPPLY/BATTERY PACK M1675 INOP. / [01] REMOVED BATTERY PACK AND POWER SUPPLY(M1675) PER B737 AMM 33-51-06-960-805 & 33-51-06-960-806.;[02] INSTALLED POWER SUPPLY AND BATTERY PACK; PERFORMED OPERATIONAL TEST; TEST PASS. REF. TO B 737 AMM 33-51-06-960-805 AND 33-61-06-960-806.;[03] VERIFIED STEPS 1 AND 2
